CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Shadowing orbits of a class of random differential equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2019, 卷号: 136, 页码: 206-214
Authors:  Zhan, Qingyi
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
Random differential equation  Random dynamical system  Shadowing  Brouwer's fixed point theorem  Random Lorenz equations  
A stochastic Fubini theorem: BSDE method 期刊论文
Journal of Inequalities and Applications, 2017, 卷号: 2017, 期号: 1
Authors:  Wang,Yanqing
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
stochastic Fubini theorem  backward stochastic differential equation  random jumps  60H05  65C30  
ERROR ANALYSIS FOR D-LEAPING SCHEME OF CHEMICAL REACTION SYSTEM WITH DELAY 期刊论文
MULTISCALE MODELING & SIMULATION, 2017, 卷号: 15, 期号: 4, 页码: 1797-1829
Authors:  Chen, Chuchu;  Liu, Di
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
stochastic delay differential equation  Poisson random measure  D-leaping  mean-square strong convergence order  weak convergence order  Malliavin calculus  
Mean-square numerical approximations to random periodic solutions of stochastic differential equations 期刊论文
ADVANCES IN DIFFERENCE EQUATIONS, 2015, 页码: 17
Authors:  Zhan, Qingyi
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
stochastic differential equation  random periodic solutions  random Romberg algorithm  pullback  forward infinite horizon stochastic integral equations